# SDR SWAA2022032452634

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING SUPPORT ANGLE COMMON TO LT WING STRAKELET IS CRACKED. / REMOVED WTB FAIRING SUPPORT ANGLE COMMON TO L/H WING STAKELET. LOCATED DRILLED & INSTALLED PER SRM 51-40-02-0G-0; SRM 51-40-03-0G-0; DWG 116A3010 REMOVED & REINSTALLED FAIRINGS PANELS 191FL; 191AC & 195AL FOR ACCESS PER AMM 53-51-21-000-803; AMM 53-51-21-400-803
